Journal article icon

Journal article

Root’s barrier, viscosity solutions of obstacle problems and reflected FBSDEs

Abstract:

We revisit work of Rost (1976), Dupire (2005) and Cox-Wang (2013) on connections between Root's solution of the Skorokhod embedding problem and obstacle problems. We develop an approach based on viscosity sub- and supersolutions and an accompanying comparison principle. This gives new, constructive and simple proofs of the existence and minimality properties of Root type solutions as well as their complete characterization. The approach is self-contained and covers martingale diffusions with ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1016/j.spa.2015.07.010

Authors


Gassiat, P More by this author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Hughs College
dos Reis, G More by this author
European Research Council More from this funder
Oxford-Man Institute of Quantitative Finance More from this funder
Publisher:
Elsevier Publisher's website
Journal:
Stochastic Processes and their Applications Journal website
Volume:
125
Issue:
12
Pages:
4601-4631
Publication date:
2015-08-03
DOI:
EISSN:
1879-209X
ISSN:
0304-4149
Pubs id:
pubs:542213
URN:
uri:2d54121c-74cc-4836-b32e-47b8fc406ba6
UUID:
uuid:2d54121c-74cc-4836-b32e-47b8fc406ba6
Local pid:
pubs:542213

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP